# SDR CALA2023080202411

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 32,691 hours, 11,487 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29603
- Part serial: YC572923A
- Condition: Faulty
- Location: Bottom Left S3
- Part time: 30,582 hours, 10,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OVERTEMPERATURE (EXCEPT STARTING) EGT OVER REDLINE, NO SU RGE/STALL ENGINE 1 PICS UPDATE PICS INFO BOTTOM LEFT S3 TEMP PROBE THAT SHOWED DASHES (NCD) PER AMM 77-21-01/ 401 SHOCK HARDNESS CJ10 AND J10 ALL TEST PASSED S3 PROBE RETURNED READINGS. TEST 5 POWER ASSURANCE CHECK REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1405075  SN OFF 2923 FOUND J10 TO CJ10 CONNECTION LOOSE AND DISCONNECTED WITH JUST FINGER PRESSURE. PERFORMED INSPECTION AFTER ENGINE OPERATIONS ABOVE THE LIMITS AND HIGH ENGINE STRESS AMM REFERENCE: TASK 71-00-00-800-804-F00 STEP (F) 3 .CLEANED CONNECTION AND REPLACED PROBE, THERMOCO  OFF 29-7721-9-9001 2923 ON 29-7721-9-9001 7842 PERFORMED TEST 5 POWER ASSURANCE CHECK OF THE NUMBER 1 ENGINE PER AMM TASK 71-00-00-700-813-F00. ALL PARAMETERS CHECKS NORMAL AT 65%, 70%, 75%.
